# SDR SWIA201335875

- Difficulty date: December 13, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 35,346 hours, 32,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESS FLOOR, LOCAL TO FLOOR BEAM AT LBL 3 HAS CORROSION ON STRAP AT FS 559, LBL 36-42.  C-CHECK R & R STRAP AT FS 559 LBL 36-42 IAW REO.
